# SDR HEER20190111515

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N433PH
- Make and model: Bell 407
- Aircraft serial: 53421
- Aircraft time: 10,148 hours
- Engine: Allsn 250C47B
- Engine time: 13,441 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010795
- Part serial: NWB160052
- Condition: Spalled
- Location: Engine
- Part time: 3,416 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 12-25-18 DUE TO METAL IN OIL.  DETERMINED CAUSE TO BE TURBINE NR 5 BEARING SPALLING.  INSTALLED NEW BEARING.  PART WILL BE RETURNED FOR EVALUATION ON SHIPPING NUMBER 4904011120191.
